Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Sosednee optimalnoe upravlenie orbitalnym kosmicheskim korablem tipa Speijs Shattl

Title data

Pesch, Hans Josef:
Sosednee optimalnoe upravlenie orbitalnym kosmicheskim korablem tipa Speijs Shattl.
In: Raketnaja technika i kosmonavtica. Vol. 5 (1981) . - pp. 113-120.

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: Translation of paper "Neighboring Optimum Guidance of a Space-Shuttle-Orbiter-Type Vehicle (J. of Guidance and Control 3 (1980), 386-391)" into Russian
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics in Engineering Sciences - Univ.-Prof. Dr. Hans-Josef Pesch
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Dec 2014 10:00
Last Modified: 22 Dec 2014 10:00
URI: https://eref.uni-bayreuth.de/id/eprint/4193